# SDR QXEA000038

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR DIFFICULT TO OPEN.  CLEANED MAIN CABIN DOOR STOP PADS.  OPENED AND CLOSED DOOR NUMEROUS TIMES.  DOOR OPERATIONS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
